Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child with high fever, taking antibiotics with no relief and eyes slightly gone inside. Is it due to fever?

Hi, My three year old just going through second course of antibiotics for viruses she had recently within a space of two weeks. She normally runs a very high temperature of close to 40-41 c with them and I have just noticed that one of her eyes goes a bit inward.Not always but definitely occasionally. Can this be caused by high temperature and general weakness after illness or is this something more serious? Is it possible that this is temporary? Thank you
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thank you for writing

sunken eyes could be because of .....dehydration....

is your child passing urine normally or the mouth dry or not

sunken eyes could also be seen in malnutrition..................

antibiotics need not be used in viral infection and are required only in bacterial infections

if fever persists get a pediatric consultation and investigations as required

hope the answer helps you
Answered: Fri, 15 Feb 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Thank you for your query,
This inward going of eye is due to general weakness or dehydration associated with the fever.
Maintain the child hydration by giving plenty of oral fluids.
Continue Tylenol for fever in the prescribed dosage.
Consult your Pediatrician for the examination of eyes, to assess the dehydration and the further management.
Hope I have answered your query.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor